My blood pressure is good no other side effects a part from a heart burning feeling in my chest, feels like a musle pain at time strick pain not painfull just annoying is this linked to the drug as one side effect is chest pain
Heart burn felling in chest from minoxidil?
Question posted by waffle32 on 21 Jan 2015
Last updated on 22 January 2015
Waffle32,,, I have not seen this used just for blood presure in years... but all the side effect or type your having you should not have to put up with if it was me i would call the doctor and let them know get on something else so you don't have to put up with all of this... It's almost like if you were having a heart attack you would not know it lol doughtfull but there are lots the doctor and pick that are cheep too..If you did not know this is a blood pressure pill but now days it's used more for the side effect of growing hair back..It's up to you but i would not want to feel like this all the time..Have a great day and good luck
- Minoxidil uses and safety info
- Minoxidil information for Healthcare Professionals (includes dosage details)
- Side effects of Minoxidil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.